question-icon

Well, I misused Replens. I was told by my NP

default
Posted on Fri, 15 Mar 2019
Question: Well, I misused Replens. I was told by my NP after she looked at me to use either Premarin or Replens and a little Aquafor. Instead I used the Replens for 16 days straight. I experienced some glob of white discharge and a little pink yesteday after I a bowel movement. I wipe from front to back. Today, just some more pink. I am sure I misused it, and won't be using it again. I got scared tho and wanted to know if this will stop soon. I don't have any other spotting or anything during the day. I also take a probiotic and maybe should not use that either. I am quite regular and have no other problems.
doctor
Answered by Dr. Dorina Gurabardhi (1 hour later)
Brief Answer:
Probably the symptoms are related to side effects of Replens.

Detailed Answer:
Hello dear and welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

I understand your concern.

Your symptoms seem to be related to Replens side effects.

Replens is a feminine moisturizer recommended to be used twice a week to help with vaginal moisture and lasts for up to 3 days.

So, it can be used every three days.

It is also safe to be used daily, but it can cause some side effects.

Some of the common side effects of this medication are:

Swelling, warmth or bleeding.

It also increase vaginal discharge.

The side effects usually go away a few days after stopping the medication.

Hope I have answered your query.
Let me know if I can assist you further.

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 9819 Questions

premium_optimized

The User accepted the expert's answer

Share on
Well, I misused Replens. I was told by my NP

Brief Answer: Probably the symptoms are related to side effects of Replens. Detailed Answer: Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. I understand your concern. Your symptoms seem to be related to Replens side effects. Replens is a feminine moisturizer recommended to be used twice a week to help with vaginal moisture and lasts for up to 3 days. So, it can be used every three days. It is also safe to be used daily, but it can cause some side effects. Some of the common side effects of this medication are: Swelling, warmth or bleeding. It also increase vaginal discharge. The side effects usually go away a few days after stopping the medication. Hope I have answered your query. Let me know if I can assist you further.